# SDR USAA920081670

- Difficulty date: August 25, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580724
- Condition: Cracked
- Location: Bs 289 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED ABOVE WEB AT R-1 DOOR CUTOUT AT BS 289, S13R, WL 235.  REPLACED ATTACH ANGLE ABOVE WEB AT R-1 DOOR CUTOUT AT BS 289, S13R, WL 235 IAW EA NR 130111. (K)
